# SDR CALA2017071002131

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,551 hours, 19,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BAD ODOR DURING DESCENT.  HEAVY FUMES AFFECTING PAX AND CREW.  TROUBLESHOT IAW FIM 71-05-00-815-828-R00.  BORESCOPED THE NR 1 ENGINE,  FOUND NO EVIDENCE OF OIL.  RAN THE NR 1 & 2 ENGINES AT DIFFERENT POWER SETTINGS WITH BLEEDS OF EACH ENGINE PROVIDING BLEED TO EACH PACK ONE AT A TIME.  VERIFIED LEFT BLEED HAD NO ODOR. BUT RIGHT BLEED HAD A DIRTY SOCK ODOR WITH EITHER LEFT OR RIGHT PACKS RUNNING. ACCOMPLISHED BOROSCOPE INSPECTION OF NR 1 AND 2 ENGINE COMPRESSOR SECTIONS, NO EVIDENCE OF OIL FOUND. IAW FIM 71-05-00-815-828-R00.
